# SDR HNAA2010012200012

- Difficulty date: January 8, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 5375030
- Aircraft time: 59,349 hours
- Engine: Pwa PW120A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GEAR EXTENSION, NLG DID NOT EXTEND. PERFORMED MANUAL EXTENSION, NLG EXTENDED AND LOCKED INTO POSITION.  R & R LANDING GEAR SELECTOR VALVE IAW MM 32-30-41. R & R UPLOCK ACTUATOR IAW MM 32-10-00. OPS AND LEAK CKD GOOD.
